# SDR AALA201906149008

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 55,099 hours, 27,720 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES/ORDOR IN CABIN AND COCKPIT AFTER TAKE OFF, THROUGH CLIMBOUT. FUMES/ORDOR DISSIPATED AFTER THROTTLE REDUCTION FOR LEVEL-OFF. MAINTENANCE REPLACED #1 ACM PER JOB CARD 21-94-01 AND ACCOMPLISHED JOB CARD 5424, JOB CARD 21-92-12, 21-94-01 AND JOB CARD 05-96-70.
